# SDR SWAA2022022525215

- Difficulty date: November 4, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,650 hours, 37,431 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193B-FASTENER HOLE #33; #38 AND #28 DAMAGE AND DELAMINATION / PERMANENT REPAIR PERFORMED PER SRM 51-70-05-2R-10; REPAIR 10.
